# SDR TRBA2006022

- Difficulty date: March 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN TAKEOFF, LANDING GEAR HANDLE WILL NOT COME UP.  REPLACED RT MLG PROXIMITY SWITCH, 54GB, IAW MM.  (K)
